# SDR SWAA2022091546242

- Difficulty date: August 26, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 45,535 hours, 28,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Damaged
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRAZING IN PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING RH SIDE AT PASSENGER CABIN (4 EA) 2022-452054 / [01] REPLACED PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING RH SIDE AT PASSENGER CABIN (4 EA) IAW AMM 33-51-15-960-801;[02] TASK CARD COMPLETED
